Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Surface lattice solitons in diffusive nonlinear media

Not Accessible

Your library or personal account may give you access

Abstract

We address the properties of surface solitons supported by optical lattices imprinted in photorefractive media with asymmetrical diffusion nonlinearity. Such solitons exist only in finite gaps of the lattice spectrum. In contrast to latticeless geometries, where surface waves exist only when nonlinearity deflects light toward the material surface, the surface lattice solitons exist in settings where diffusion would cause beam bending against the surface.

© 2008 Optical Society of America

Full Article  |  PDF Article
More Like This
Lattice-supported surface solitons in nonlocal nonlinear media

Yaroslav V. Kartashov, Lluis Torner, and Victor A. Vysloukh
Opt. Lett. 31(17) 2595-2597 (2006)

Surface lattice solitons in diffusive nonlinear media with spatially modulated nonlinearity

Kaiyun Zhan, Zhiyong Jiao, Xi Li, Yulei Jia, and Hui Zhang
Opt. Express 23(18) 24048-24056 (2015)

Lattice surface solitons in diffusive nonlinear media driven by the quadratic electro-optic effect

Kaiyun Zhan and Chunfeng Hou
Opt. Express 22(10) 11646-11653 (2014)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (1)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved